Title: Analytic bounds and approximations for annuities and Asian options
Authors: Vanduffel, Steven ×
Shang, Zhaoning
Henrard, Luc
Dhaene, Jan
Valdez, Emiliano #
Issue Date: Jun-2008
Series Title: Insurance: Mathematics & Economics vol:42 issue:3 pages:1109-1117
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
vs_constantann-66.pdf Published 198KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science